VOL. 69 · NO. 3 | July, 2017
 
VIEW ALL ABSTRACTS +
Front Matter
J. Math. Soc. Japan 69 (3), (July, 2017)
No abstract available
Articles
Yu ITO
J. Math. Soc. Japan 69 (3), 893-912, (July, 2017) DOI: 10.2969/jmsj/06930893
KEYWORDS: Stieltjes integral, fractional derivative, rough path, 26A42, 26A33, 60H05
Teruyuki YORIOKA
J. Math. Soc. Japan 69 (3), 913-943, (July, 2017) DOI: 10.2969/jmsj/06930913
KEYWORDS: side condition method, $\mho$, weak club guessing sequences, cardinal invariants, gaps, Martin's Axiom, 03E35, 03E05, 03E17
Megumi HARADA, Julianna TYMOCZKO
J. Math. Soc. Japan 69 (3), 945-994, (July, 2017) DOI: 10.2969/jmsj/06930945
KEYWORDS: equivariant cohomology and localization, Goresky–Kottwitz–MacPherson theory, graded partially ordered sets, nilpotent Hessenberg varieties, Springer theory, 55N91, 22E46, 14L30
Hideki MIYACHI
J. Math. Soc. Japan 69 (3), 995-1049, (July, 2017) DOI: 10.2969/jmsj/06930995
KEYWORDS: Teichmüller space, Teichmüller distance, Gromov hyperbolic space, Gromov product, complex of curves, mapping class group, 30F60, 54E40, 32G15, 37F30, 51M10, 32Q45
Leandro VENDRAMIN
J. Math. Soc. Japan 69 (3), 1051-1057, (July, 2017) DOI: 10.2969/jmsj/06931051
KEYWORDS: finite quandles, two-point homogeneous quandles, quandles of cyclic type, doubly-transitive groups, 57M25
Kwok-Pun HO
J. Math. Soc. Japan 69 (3), 1059-1077, (July, 2017) DOI: 10.2969/jmsj/06931059
KEYWORDS: fractional integral operator, Morrey spaces, Block spaces, variable exponent analysis, 42B20, 46E30, 47B38
Benjamin AUDOUX, Paolo BELLINGERI, Jean-Baptiste MEILHAN, Emmanuel WAGNER
J. Math. Soc. Japan 69 (3), 1079-1097, (July, 2017) DOI: 10.2969/jmsj/06931079
KEYWORDS: braids, string links, virtual and welded knot theory, link homotopy, self-virtualization, Gauss diagrams, 57M25, 57M27, 20F36
Winfried KOHNEN, Jyoti SENGUPTA
J. Math. Soc. Japan 69 (3), 1099-1103, (July, 2017) DOI: 10.2969/jmsj/06931099
KEYWORDS: Siegel modular form, shifted product of Fourier coefficients, 11F30, 11F46
Toshiyuki TANISAKI
J. Math. Soc. Japan 69 (3), 1105-1156, (July, 2017) DOI: 10.2969/jmsj/06931105
KEYWORDS: quantized coordinate algebra, PBW-basis, 20G05, 17B37
Satoru SHIMIZU
J. Math. Soc. Japan 69 (3), 1157-1177, (July, 2017) DOI: 10.2969/jmsj/06931157
KEYWORDS: holomorphic equivalence problem, tube domains, solvable groups, 32A07, 32M05, 32M25
Herbert HEYER, Satoshi KAWAKAMI
J. Math. Soc. Japan 69 (3), 1179-1195, (July, 2017) DOI: 10.2969/jmsj/06931179
KEYWORDS: induced representation, character, dual objects, Hypergroup, 43A40, 22D30, 22F50, 20N20, 43A62
Marcos DAJCZER, Theodoros VLACHOS
J. Math. Soc. Japan 69 (3), 1197-1212, (July, 2017) DOI: 10.2969/jmsj/06931197
KEYWORDS: minimal submanifolds, ruled submanifolds, isometric minimal deformations, 53C42, 53B25, 53C40
Ryota HIRAKAWA, Shigeru TAKAMURA
J. Math. Soc. Japan 69 (3), 1213-1233, (July, 2017) DOI: 10.2969/jmsj/06931213
KEYWORDS: degenerating family of Riemann surfaces, fibration, Monodromy, regular polyhedron, group action, automorphism group, cyclic quotient singularity, 14D06, 57M99, 58D19
Maurício CORRÊA Jr., Arturo FERNÁNDEZ-PÉREZ
J. Math. Soc. Japan 69 (3), 1235-1246, (July, 2017) DOI: 10.2969/jmsj/06931235
KEYWORDS: holomorphic foliations, absolutely $q$-convex spaces, 32S65, 32F10
Jörg BRENDLE, Luz María GARCÍA ÁVILA
J. Math. Soc. Japan 69 (3), 1247-1280, (July, 2017) DOI: 10.2969/jmsj/06931247
KEYWORDS: Hindman's Theorem, complete embedding, distributivity number, maximal almost disjoint family, almost disjointness number, Cohen forcing, random forcing, Hechler forcing, Laver forcing, Iterated forcing, diamond principle, 03E40, 03E17, 03E35
Kazuaki TAIRA
J. Math. Soc. Japan 69 (3), 1281-1330, (July, 2017) DOI: 10.2969/jmsj/06931281
KEYWORDS: oblique derivative problem, subelliptic operator, Analytic semigroup, asymptotic eigenvalue distribution, Agmon's method, 35J25, 35S05, 47D03, 35P20
Back to Top